Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.net/journal/am
E-mail: [email protected]
"Consistency and Stability Issues in the Numerical Integration of the First and Second Order Initial Value Problem"
written by Isaac Fried,
published by Applied Mathematics, Vol.10 No.8, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top